# SDR QR9R20220912001

- Difficulty date: September 12, 2022
- Submitted: September 12, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722199493
- Aircraft time: 3,186 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Condition: Faulted
- Location: Nr 2 Eng Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 OVERSPEED FAIL CAUTION ILLUMINATED DURING RUN-UP. REMOVED AND REPLACED ENG #2 OVERSPEED SENSOR I/A/W 77-14-00-900-802-A01. TEST FLIGHT SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-12.
